Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atripla and muscle (calve) cramping)
Aug 14, 2011

Just started Atripla 5 days ago and was expecting 'zombie' mornings and wild dreams which are clearing up quickly but have developed calve cramping and 'coldness' in extremeties...usual? and will this pass?

Response from Dr. Young

Hello and thanks for your post.

In general,though most HIV medications are very well tolerated, some people do experience side effects in the first days. Many of the side effects of medications improve in the first weeks of treatment.

If your's don't improve, I'd suggest talking to your doctor or health care provider. I'd no longer necessary to put up with unwanted side effects; we have a wide range of effective treatment options.

Be well, BY



Previous
re: condom failure
Next
Atripla vs. Isentress/Truvada?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement